What is causing your symptoms? 8 possible conditions

Viewing 8 of 8 results

See a list of possible causes in order from the most common to the least.

1

Head Injury

This condition is considered a medical emergency. Urgent care may be required.

A head injury could be an injury to the brain, skull, or scalp. It can vary in severity depending on the cause. In some cases face swelling can be a sign of a head injury.

Read more »

2

Encephalitis

This condition is considered a medical emergency. Urgent care may be required.

Encephalitis is inflammation of the brain tissue usually caused by viral infection. Mild symptoms include fever, headache, and vomiting. Seizure, unconsciousness, and high fever are severe signs.

Read more »

3

Low Blood Sodium (Hyponatremia)

Low blood sodium, or hyponatremia, occurs when water and sodium are out of balance in your body. A quick drop in sodium levels can cause weakness, headache, nausea, and muscle cramps.

Read more »

4

Carbon Monoxide Poisoning

This condition is considered a medical emergency. Urgent care may be required.

Carbon monoxide poisoning occurs when we inhale too much carbon monoxide. It can lead to tissue damage and possibly death. Signs include a dull headache, nausea, confusion, and blue lips or skin.

Read more »

5

Meningitis

Meningitis is an inflammation of the membrane that covers the brain and spinal cord. It may cause headache and fever in teens and adults, irritability in babies, and trouble breathing in young children.

Read more »

6

Hypercalcemia

Hypercalcemia is a condition in which you have too much calcium in your blood. Serious cases could cause symptoms like abdominal pain, nausea, constipation, and weakness.

Read more »

7

Acetaminophen Overdose

This condition is considered a medical emergency. Urgent care may be required.

Acetaminophen is a pain reliever found in over-the-counter medications such as Tylenol and in prescription medications. Overuse of this ingredient can lead to liver damage, and an overdose can be fatal.

Read more »

8

Adrenergic Bronchodilators Overdose

This condition is considered a medical emergency. Urgent care may be required.

An overdose happens when you take too much of a drug. Whether intentional or accidental, drug overdoses can be life threatening. Adrenergic bronchodilators overdose is when a person has taken too much of a certain typ...

Read more »

This feature is for informational purposes only and should not be used to diagnose.
Please consult a healthcare professional if you have health concerns.
  • Page 1 of 1
Advertisement
Add another symptom to narrow down the possibilities

I'm experiencing:

Choose from list of symptoms:

Advertisement
Advertisement